BOOM! NAC=flu-like symptoms
While I had very mild symptoms when starting abxi, the NAC is very marked for me. headache, slightly runny nose, mild nausea, and loss of apetite(I've not eaten much beyond juice water club soda or yesterday's notable exception; a slurpy, in 4 days)
achy muscles. My stomach feels "hot" inside. That slurpy was very appealing! Clearly, this is the marked kind of symptoms I have hoped for to let me know I am in fact responding to the regimen.
Since NAC harms EBi's and EB's are metabolically inactive non replicating cells, I do not expect any large increase in function after this as someone might after flagyl for example. Rather I expect that by reducing EB loads, there will be few newly infected cells, and those already infected are frozen by the doxy/azith just waiting for my future flagyl pulse to clean things up. I have a wonderful sense that I am on the right track and this is working wonderfully well
Just wanted to share...